Arse..

Let’s recap.   I decided to give up smoking, exercise and diet… I thought things were going ok, not exactly easy, but ok.

The problem I have is that I have to take Zyban for the next 12 weeks to be sure I don’t start smoking again.   Why is this a problem?   Well, I am taking other tablets for something else right now, and the Zyban conflicts with them…effectively stopping them working and giving me some interesting side effects.

It would appear that I have to stop taking Zyban or stop the other ones and unfortunately the other ones are a little more important right now…

So, whilst it may disappoint my children, as soon as I am off the other tablets..I still have an almost full course of Zyban available to me.   And hey, I don’t have to quit the exercise and diet…I am quite enjoying them to be honest.

I know it sounds like a pathetic excuse, but honestly, I genuinely want to give up smoking right now…it just happens that I will have to wait a month or two.

Like the title says….

Arse!

2 thoughts on “Arse..

  1. Aye – I am really disappointed with myself tbh, but I will use the Zyban again in a couple months when I can get off them properly. In the meantime, I will keep doing the exercise and diet Smile

Leave a Reply